# SDR ABXA20121118301

- Difficulty date: November 18, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 55,000 hours, 41,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T3310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN I/B STA 955, S19 RT, AFT OF  955 FRAME (PICKLEFORK).  BLENDED CORROSION AND SPOT FACED AROUND THE HOLES IAW B767 SRM 51-10-02.  COMPLIED WITH EA 53500014-004 AND REA 47029REA02 AND DOC 47008ORD10, ACFT WAS GROUNDED.
